Entiers algébriques dont les conjugués sont proches du cercle unité
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 39, 6 p.
@article{SDPP_1977-1978__19_2_A13_0,
     author = {Mignotte, Maurice},
     title = {Entiers alg\'ebriques dont les conjugu\'es sont proches du cercle unit\'e},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:39},
     zbl = {0424.12002},
     mrnumber = {520328},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A13_0}
}
Mignotte, Maurice. Entiers algébriques dont les conjugués sont proches du cercle unité. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 39, 6 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A13_0/

[1] Blanksby (P.E.) and Montgomery (H.L.). - Algebraic integers near the unit circle, Acta Arithm., Warszawa, t. 18, 1971, p. 355-369. | MR 296021 | Zbl 0221.12003

[2] Callahan (T.), Newman (M.) and Sheingorn (M.). - Fields with large Kronecker constants, J. of number Theory, t. 9, 1977, p. 182-186. | MR 439799 | Zbl 0362.12002

[3] Dobrowolski (E.). - Manuscrit non publié.

[4] Kronecker (L.). - Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten, J. für reine und angew. Math., t. 53, 1857, p. 173-175. | Zbl 053.1389cj

[5] Lawton (W.). - Heights of algebraic numbers and Szegö's theorem, Proc. Amer. math. Soc., t. 49, 1975, p. 47-50. | MR 376628 | Zbl 0306.12002

[6] Lehmer (D.H.). - Factorization of certain cyclotomic functions, Annals of Math., Series 2, t. 34, 1933, p. 461-479. | JFM 59.0933.03 | MR 1503118 | Zbl 0007.19904

[7] Loxton (J.H.) and Poorten (A. J. Van Der). - Multiplicative relations in number fields , Bull Australian math. Soc., t. 16, 1977, p. 83-98, et t. 17, 1977, p. 151-155. | MR 491537 | Zbl 0335.10023

[8] Mignotte (M.) et Waldschmidt (M.). - Linear forms in two logarithms and Schneider's method, Math. Annalen, t. 231, 1978, p. 241-267. | MR 460247 | Zbl 0349.10029

[9] Smyth (C.J.). - On the product of the conjugales outside the unit circle of an algebraic integer, Bull. London math. Soc., t. 3, 1971, p. 169-175. | MR 289451 | Zbl 0235.12003

[10] Stewart (C.L.). - Algebraic integers whose conjùgates lie near the unit circle, Bull. Soc. math. France, t. 106, 1978 ( à paraître). | Numdam | MR 507748 | Zbl 0396.12002

[11] Waldschmidt (M.). - A lower bound for linear forms in logarithms, Acta Arithm., Warszawa (à paraître). | Zbl 0357.10017